MathSciNet Relay Station
MathSciNet bibliographic data
MR925124 (89d:57046) 57R55 (14F05 14F45 14J27 32G13 32J15)
Friedman, Robert; Morgan, John W. On the diffeomorphism types of certain algebraic surfaces. I. J. Differential Geom. 27 (1988), no. 2, 297–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement